# SDR RAIA201309220001

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 32,890 hours, 31,013 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR COMING FROM F/O WINDSHIELD AREA AND SMOKE COMING FROM LT LOWER CORNER, DURING CLIMB.  MX INSPECTED AND FOUND POWER TERMINAL LOOSE ON F/O'S WINDSHIELD.  SECURED TERMINAL AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER, OPS CHECKED GOOD.
